Journal of Mathematics and Statistics

Mathematical Model for Waste Reduction in Aluminum Fabrication Industry in Kuwait

Mohammed A. Hajeeh

DOI : 10.3844/jmssp.2010.110.115

Journal of Mathematics and Statistics

Volume 6, Issue 2

Pages 110-115


Problem statement: Waste generation in the aluminum industry throughout the fabrication processes in Kuwait. Approach: A mathematical model has been developed to analyze the fabrication process and a special heuristic is designed for solving the model. The model uses actual data presented from an Aluminum Fabrication Industry (AFI). Results: Reduced the amount of waste generated substantially during the process. Conclusion/Recommendations: Considerable savings in waste generated can be realized by using scientific approaches through mathematical modeling.


© 2010 Mohammed A. Hajeeh. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.